# SDR USAA920081129

- Difficulty date: May 17, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 66,479 hours, 41,420 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65207270
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - FORWARD CARGO DOOR CUTOUT FORWARD FRAME CRACKED, BS 440, S19R - S20R.  REPAIRED FORWARD CARGO DOOR CUTOUT FORWARD FRAME, BS 440, S19R - S20R IAW US AIRWAYS EA 100440.
